# SDR MWEA010641

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99193507
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER RIB CAP HAS MODERATE CORROSION ON UPPER SURFACE INBOARD SIDE AT XRS 91 BETWEEN STRINGER 17 AND 22.  FABRICATED AND INSTALLED REPAIR DOUBLERS.
